# SDR USAA041101

- Difficulty date: December 14, 2004
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 6516635227
- Condition: Corroded
- Location: Fuselage
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - STRAP, WEB, SKIN, 3 INCH  X 4 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-208-01, STA 492.5 BTW, 26R, 27R SKIN SECTION.  REMOVED CORROSION, INSTALLED FILLER, STRAPS AND DOUBLER IAW EA. (K)
